Web of Science: 2 citas, Scopus: 2 citas, Google Scholar: citas
Limit cycles of a class of generalized Liénard polynomial equations
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Makhlouf, Ammar (University of Annaba (Algeria). Department of Mathematics)

Fecha: 2015
Resumen: We prove that the generalized Liénard polynomial differential system x'=y^2p-1, y'=-x^2q-1 - f(x) y^2n-1, where p, q, and n are positive integers; is a small parameter; and f(x) is a polynomial of degree m which can have [m/2] limit cycles, where [x] is the integer part function of x.
Nota: Número d'acord de subvenció MINECO/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2014/SGR-410
Nota: Número d'acord de subvenció EC/FP7/2012/316338
Nota: Número d'acord de subvenció EC/FP7/2012/318999
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Materia: Averaging theory ; Liénard system ; Limit cycles ; Polynomial differential systems
Publicado en: Journal of Dynamical and Control Systems, Vol. 21 (2015) , p. 189-192, ISSN 1573-8698

DOI: 10.1007/s10883-014-9253-4


Preprint
6 p, 729.4 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2016-01-12, última modificación el 2019-02-03



   Favorit i Compartir